# SDR AALA201510179002

- Difficulty date: October 16, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 24,689 hours, 8,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMER LIGHT AT EXIT SEAT 9D BROKEN & LENS MISSING.  REPLACED RED EMER LIGHT AISLE SEAT 9D.  OPERATIONS CHECKED GOOD.
